Alert archive / Wisconsin / Flood Watches in 2011
Flood Watch 1, NWS Green Bay, WI
NWS Green Bay, WI issued this flood watch at Apr 8, 2011, 2:09 PM CDT for 16 counties in Wisconsin. It took effect at Apr 9, 2011, 7:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2011, 2:09 PM CDT (19:09 UTC)
- In effect from
- Apr 9, 2011, 7:00 PM CDT
- Expired
- Apr 10, 2011, 10:14 PM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612 WGUS63 KGRB 081909 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 209 PM CDT FRI APR 8 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS SATURDAY NIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING TOWARD THE AREA FROM THE PLAINS WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION SATURDAY NIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH MORE RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN DUE TO WARMER AIR SURGING INTO THE AREA IN ADVANCE OF THE STORM...WILL RAISE THE RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-090300- /O.NEW.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 209 PM CDT FRI APR 8 2011 ...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN... MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN...LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN...KEWAUNEE...MENOMINEE...NORTHERN OCONTO... OUTAGAMIE...SHAWANO...SOUTHERN OCONTO AND WAUPACA. * FROM SATURDAY EVENING THROUGH SUNDAY MORNING * RIVERS ACROSS THE AREA WERE ALREADY RUNNING HIGH DUE TO MELTING SNOW. RAINFALLS SATURDAY NIGHT AND EARLY SUNDAY...WHICH SHOULD RANGE BETWEEN THREE-QUARTERS OF AN INCH AND ONE AND ONE-HALF INCHES...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL NEXT WEEK...FLOWS WILL BE VERY HIGH AND SUDDEN RISES ARE POSSIBLE THIS WEEKEND. * RIVERS WHERE THE ICE WILL BE BREAKING UP AT THE SAME TIME THE HEAVY RAINS OCCUR WILL RUN THE RISK OF DEVELOPING ICE JAMS...AND COULD EXPERIENCE MORE SIGNIFICANT FLOODING IN THE VICINITY OF THE JAMS. * MANY AREAS STILL HAVE FROST IN THE GROUND...AND SATURATED SOILS ABOVE THE FROST LAYER. HEAVY RAINFALL COULD EASILY RESULT IN PONDING OF WATER IN LOW-LYING AREAS...AND MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JS
7 follow-up statements
891 WGUS63 KGRB 090219 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 919 PM CDT FRI APR 8 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS SATURDAY NIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING TOWARD THE AREA FROM THE PLAINS WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION SATURDAY NIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN...WILL RAISE THE RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-091030- /O.CON.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 919 PM CDT FRI APR 8 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN... KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO AND WAUPACA. * FROM SATURDAY EVENING THROUGH SUNDAY MORNING * RIVERS ACROSS THE AREA WERE ALREADY RUNNING HIGH DUE TO MELTING SNOW. HEAVY RAINFALL ON SATURDAY NIGHT AND EARLY SUNDAY...WITH EXPECTED TOTALS RANGING FROM THREE-QUARTERS OF AN INCH TO ONE AND ONE-HALF INCHES...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL NEXT WEEK...FLOWS WILL BE VERY HIGH AND SUDDEN RISES ARE POSSIBLE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ KIECKBUSCH
796 WGUS63 KGRB 091018 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 518 AM CDT SAT APR 9 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS TONIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION TONIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN...WILL RAISE THE RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-091830- /O.CON.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 518 AM CDT SAT APR 9 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN... KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO AND WAUPACA. * FROM THIS EVENING THROUGH SUNDAY MORNING * RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING SNOW. HEAVY RAINFALL TONIGHT AND EARLY SUNDAY...WITH EXPECTED TOTALS RANGING FROM THREE-QUARTERS OF AN INCH TO ONE AND ONE-HALF INCHES...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL NEXT WEEK...FLOWS WILL BE VERY HIGH AND SUDDEN RISES ARE POSSIBLE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
082 WGUS63 KGRB 091721 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1221 PM CDT SAT APR 9 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS TONIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION TONIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN...WILL RAISE THE RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-100300- /O.CON.KGRB.FA.A.0001.110410T0000Z-110410T1500Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 1221 PM CDT SAT APR 9 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN... KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO AND WAUPACA. * FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING * RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING SNOW. HEAVY RAINFALL TONIGHT AND EARLY SUNDAY...WITH EXPECTED TOTALS RANGING FROM ONE-HALF INCH TO ONE INCH...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL EARLY NEXT WEEK...FLOWS WILL BE VERY HIGH AND SUDDEN RISES ARE POSSIBLE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ AK
921 WGUS63 KGRB 100236 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 936 PM CDT SAT APR 9 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS TONIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION TONIGHT AND EARLY SUNDAY. THE RAINFALL...COMBINED WITH RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN...WILL RAISE THE RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-101100- /O.CON.KGRB.FA.A.0001.000000T0000Z-110410T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 936 PM CDT SAT APR 9 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN... KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO AND WAUPACA. * THROUGH SUNDAY MORNING * RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING SNOW. RAINFALL TOTALS OF ONE-HALF INCH TO ONE INCH...WITH LOCAL HIGHER AMOUNTS...WILL GREATLY INCREASE THE RISK OF FLOODING NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL EARLY NEXT WEEK...FLOWS WILL BE VERY HIGH AND SUDDEN RISES ARE POSSIBLE THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ KIECKBUSCH
026 WGUS63 KGRB 101041 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 541 AM CDT SUN APR 10 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS TONIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING TOWARD WISCONSIN FROM THE PLAINS IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING. THE RAINFALL...COMBINED WITH THE RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN...WILL BRING RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-101845- /O.EXT.KGRB.FA.A.0001.000000T0000Z-110411T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 541 AM CDT SUN APR 10 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN... KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO AND WAUPACA. * THROUGH LATE TONIGHT * RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING SNOW. RAINFALL TOTALS OF AROUND AN INCH FROM RAINS ON SATURDAY NIGHT...AND MORE EXPECTED TODAY...WILL INCREASE THE RISK OF FLOODING ESPECIALLY NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL LATER MONDAY OR TUESDAY...FLOWS WILL BE VERY HIGH THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
776 WGUS63 KGRB 101933 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CDT SUN APR 10 2011 ...RAINFALL WILL RAISE THE RISK OF FLOODING NEAR RIVERS AND STREAMS TONIGHT INTO SUNDAY... .A STRONG STORM SYSTEM TRACKING THROUGH NORTHWEST WISCONSIN IS FORECAST TO BRING PERIODS OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING. THE RAINFALL...COMBINED WITH THE RAPID MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN...WILL BRING RISK OF FLOODING. WIZ018>021-030-031-035>040-045-048>050-074-110600- /O.CON.KGRB.FA.A.0001.000000T0000Z-110411T0600Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 232 PM CDT SUN APR 10 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... LANGLADE AND LINCOLN. IN NORTHEAST WISCONSIN...BROWN... KEWAUNEE...MENOMINEE...NORTHERN OCONTO...OUTAGAMIE... SHAWANO...SOUTHERN OCONTO AND WAUPACA. * UNTIL 1 AM CDT MONDAY * RIVERS ACROSS THE AREA ARE ALREADY RUNNING HIGH DUE TO MELTING SNOW. RAINFALL TOTALS OF AROUND AN INCH FROM RAINS ON SATURDAY NIGHT...AND MORE EXPECTED THIS AFTERNOON...WILL INCREASE THE RISK OF FLOODING ESPECIALLY NEAR STREAMS AND RIVERS. * THE WISCONSIN RIVER SOUTH OF MERRILL IS LIKELY TO RISE TO FLOOD STAGE GIVEN THE EXPECTED RAINFALL. ALTHOUGH THE CREST WOULD NOT OCCUR UNTIL LATER MONDAY OR TUESDAY...FLOWS WILL BE VERY HIGH THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ AK
840 WGUS63 KGRB 110314 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1014 PM CDT SUN APR 10 2011 WIZ018>021-030-031-035>040-045-048>050-074-110415- /O.CAN.KGRB.FA.A.0001.000000T0000Z-110411T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 1014 PM CDT SUN APR 10 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED. FLOOD WARNINGS ARE IN EFFECT ON SEVERAL RIVERS IN CENTRAL AND EAST CENTRAL WISCONSIN. PLEASE REFER TO THE LATEST FLOOD WARNING STATEMENTS FOR DETAILED INFORMATION. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Apr 8, 1:55 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 8, 1:55 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 155 PM CDT FRI APR 8 2011 .SYNOPSIS...MAJOR STORM SYSTEM WL BRING THE POTENTIAL FOR HEAVY RAIN...FLOODING...AND SVR WX THIS WEEKEND. FLOW REGIME ACRS THE CONUS NOW HIGHLY AMPLIFIED...WITH DEEP TROF IN THE W AND BUILDING/SHARPENING RIDGE OVER THE MISSISSIPPI VALLEY. SUCH A DEEP WRN TROF MIGHT NORMALLY TEND TO CUT OFF AT THIS TIME OF YR...BUT SECOND STG TROF DIGGING SEWD FM THE GULF OF AK WL KICK IT EWD. EJECTING TROF WL SUPPORT A STG CYCLONE AS IT LIFTS NEWD ACRS THE GREAT LAKES RGN LATE IN THE WEEKEND AND EARLY NEXT WK. ONCE THAT FEATURE SHIFTS E...FLOW WL FLATTEN FOR A TIME. BUT STARTING TO GET CLEARER/STRONGER SIGNALS THAT WE/RE HEADED FOR A SPLIT FLOW REGIME WITH ANOTHER STG TROF WORKING EWD ACRS THE COUNTRY NEXT WK. PCPN AMNTS SHOULD END UP ABV NORMAL. TEMPS WL WARM EARLY IN THE PERIOD...THEN DROP BACK CLOSER TO NORMAL NEXT WK. && .SHORT TERM...TODAY AND SATURDAY DISCUSSION FOR THIS PART OF THE FORECAST WILL FOLLOW A LITTLE LATER THIS AFTERNOON. .LONG TERM...SAT NGT THRU NEXT FRI. LOOKS LIKE THREE MAIN PCPN EVENTS WITH CYCLONE LIFTG ACRS THE RGN. FIRST WL BE ELEVATED CONVECTION SAT NGT INTO SUN MORNING. THE WARM SECTOR TO THE SW WL BE CAPPED BY ELEVATED MIXED LAYER...SO THE POTENTIAL EXISTS FOR INSTABILITY TO BE RELEASED IN SVR STORMS N OF STG FRONTAL BOUNDARY. MAIN THREAT WL BE HAIL...AND IF STORMS CAN REMAIN DISCRETE ENOUGH THE HAIL COULD BE QUITE LARGE. THE SECOND ITEM OF CONCERN SATURDAY NIGHT INTO SUNDAY IS FLOODING. SEE HYDRO SECTION BELOW FOR DETAILS. FOG COULD ALSO BECOME AN ISSUE SAT NGT INTO SUN. DENSE FOG IS QUITE POSSIBLE OVER/NEAR LAKE MICHIGAN. EXPECT AT LEAST A LULL IF NOT TOTAL BREAK IN THE PCPN FOR LATER SUNDAY MORNING INTO SUNDAY AFTERNOON. THAT WL BE NECESSARY FOR THE WARM FRONT TO SHIFT N. IF PCPN JUST KEEPS GOING...FRONT WL LIKELY GET STUCK NR OUR SRN BORDER. THAT WOULD BUST HIGH TEMP FCST...AND LIMIT THE SVR THREAT LATER SUN AND SUN EVENING. BUT BEST GUESS RIGHT NOW IS THAT 850 MB WINDS WL WEAKEN AND VEER WLY ENOUGH TO ALLOW TSTM COMPLEX TO SLIDE OFF TO THE EAST. THAT SHOULD ALLOW WARM FRONT TO LIFT NWD AT LEAST PARTLY THROUGH THE AREA BY LATE IN THE DAY. COULD STILL BE A SSELY COMPONENT TO THE WINDS IN ERN WI...AND THAT WL KEEP THE LAKESHORE MUCH COOLER. HEIGHT FALLS WITH APPROACH OF MAIN UPR SYSTEM WL OVERSPREAD THE AREA LATE SUN AND SUN EVENING. 850 MB WINDS PROGGED TO BACK MORE SW AND INCREASE SHARPLY...TO AOA 60 KTS. IF THE REST OF THE FCST PLAYS OUT AS DESCRIBED ABV...MUCH OF THE FCST AREA WL FIND ITSELF IN THE WARM SECTOR AND IN AN ATMOSPHERE VERY FAVORABLE FOR INTENSE SUPERCELLS. SOME LOW-LEVEL CIN IN THE SOUNDINGS...BUT THAT MAY SERVE MORE TO LIMIT AREAL COVERAGE RATHER PREVENT STORMS FROM FIRING. WL ATTEMPT TO HIGHLIGHT CONDITIONAL NATURE OF SVR THREAT IN THE HWO. CORE OF UPR SYSTEM EXPECTED TO CROSS THE AREA MONDAY. DEPENDING ON HOW MUCH MOISTURE LINGERS...COULD SEE LINES OF LOW-TOPPED STORMS WITH THAT. EVOLUTION OF THE UPR PATTERN FOR THE REMAINDER OF THE FCST SEEMS A LITTLE MORE CLEAR THAN YDA. WE ARE LIKELY TO HEAD INTO A MORE SPLIT FLOW REGIME...WITH ANOTHER FAIRLY SIG TROF WORKING EWD ACRS THE COUNTRY. TIMING STILL VERY MUCH IN QUESTION...BUT SIDED WITH SLOWER/MORE AMPLIFIED ECMWF. SLOW MOVG CYCLONE COULD BRING ANOTHER SIG PCPN EVENT TO THE AREA LATER NEXT WK. IT MAY BE HARD TO COMPREHEND GIVEN THE VERY SPRING-LIKE WX EXPECTED THIS WEEKEND...BUT WITH STG HIGH TAKING RESIDENCE IN THE HUDSON BAY AREA AND FEEDING COLD AIR SWD INTO THE RGN...IT/S NOT OUT OF THE QUESTION THAT PCPN TYPE COULD BECOME AN ISSUE FOR AT LEAST THE NRN PART OF THE FCST AREA. && .AVIATION...DISCUSSION FOR THIS PART OF THE FORECAST WILL FOLLOW A LITTLE LATER THIS AFTERNOON. && .HYDROLOGY...WL BE ISSUING AN AREAL FLOOD WATCH FROM 00Z-15Z SUN. COORD WITH THE NCRFC INDICATED THAT FCST RAINFALL AMNTS WOULD TAKE THE WISCONSIN RIVER FM MERRILL SWD UP TO FLOOD STAGE. AREAS WHERE ICE IS STILL BREAKING UP RUN THE RISK OF GETTING ICE JAMS...FURTHER INCREASING THE RISK OF FLOODING. ALSO CONCERNED THAT PARTS OF THE FCST AREA STILL DON/T HAVE ALL THE FROST OUT OF THE GROUND... AND EVEN HAVE SOME LINGERING SNOW COVER. THAT COULD LEAD TO PONDING OF WATER IN ANY AREAS THAT EXPERIENCE TRAINING STORMS ON SATURDAY NIGHT. REALIZE THAT PURE RIVER FLOODING MIGHT TAKE A LITTLE LONGER AFTER THE RAINFALL EVENT TO MANIFEST ITSELF. BUT THAT COULD THEN BE HANDLED BY RIVER FLOOD WARNINGS. WANTED FLOOD WATCH OUT FOR THE TIME WHEN FLOODING OF LOW-LYING AREAS AND RAPID RIVER RISES MIGHT OCCUR. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR WIZ018>021-030-031-035>040-045-048>050-074. && SKOWRONSKI
Hazardous weather outlook, Apr 8, 4:02 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 402 AM CDT FRI APR 8 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 402 AM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT. THE GREATEST RISK OF SEVERE WEATHER IS LIKELY TO BE TO OUR SOUTH SATURDAY NIGHT...BUT THERE IS A CHANCE THAT A FEW STORMS WILL PRODUCE HAIL APPROACHING SEVERE LEVELS OVER CENTRAL WISCONSIN AND THE SOUTHERN FOX VALLEY. A STRONG SPRING STORM WILL THEN MOVE INTO THE REGION LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS STORM WILL PUSH A COLD FRONT ACROSS THE AREA THAT WILL BE CAPABLE OF PRODUCING SEVERE THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL AND NORTHEAST WISCONSIN. RAINFALL AMOUNTS COULD BE QUITE HIGH SATURDAY NIGHT THROUGH MONDAY WHICH WILL INCREASE THE RISK FOR FLOODING...ESPECIALLY NEAR RIVERS AND STREAMS. BE SURE TO MONITOR LATER FORECASTS ON THE WEATHER SITUATION THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-090915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 402 AM CDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY TO POSE A RISK TO EARLY-SEASON BOATERS AT TIMES SATURDAY NIGHT THROUGH SUNDAY NIGHT. AREAS OF DENSE FOG ARE ALSO EXPECTED TO CREATE HAZARDOUS BOATING CONDITIONS AT TIMES SATURDAY NIGHT THROUGH SUNDAY NIGHT. TE/MPC
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.